I had a very small amount of Botox done for nasal flaring..affected my smile. When will it wear off?

How long before it will wear off or get less noticeable ..Doctor used tiny amt. 

Doctor Answers 15

I had very small amount of Botox done for nasal flare…affected my smile. When will it wear off?

Thank you for sharing your question. I am sorry to hear about your smile being altered by your recent Botox injections. On average, Botox (and other neuromodulators) lasts approximately 3 months. Some people notice the effects of Botox wearing off sooner than the 3-month mark, however it varies person to person. Since your injector used a small amount, it is likely that the effects will start to wear off sooner. I also recommend following up with your injector to discuss your concerns. 


Los Angeles Facial Plastic Surgeon
5.0 out of 5 stars 60 reviews

Botox

Botox typically wears off in 3 months if done properly and with the correct dilution. Sometimes Botox with wear off more quickly because a 'med spa' or poorly trained person will purposely over dilute the mixture to make more money. I believe this practice is unethical. You can always be sure you are getting appropriate Botox at Rejuvenation Plastic Surgery because Dr. Fatseas personally mixes each vial of Botox he uses and personally injects all Botox for his patients himself.

Charles Fatseas, MD
Franklin Physician
5.0 out of 5 stars 3 reviews

Botox

In my opinion it depends on the amount of Botox that was used. In most cases the effects of Botox can last up to 90 days, but if the injector used very little amount it could be less than 90 days. Thank you for your question.
Please consult a professional in your area.

Botox side effects

Side effects from Botox are transient and worse the first couple of weeks after treatment but if they persist, see your injecting doctor.  If nothing else is going on, the side effects will usually resolve before the results go away which is within 1-2 months. .


Joseph A. Eviatar, MD, FACS
New York Oculoplastic Surgeon
4.7 out of 5 stars 64 reviews

Botox

Botox Can spread to unwanted fibers and cause asymmetric smile. The first 4 weeks are the worst. Then will likley resolved by 6 mo.

Hooman Khorasani, MD
New York Dermatologic Surgeon
4.8 out of 5 stars 28 reviews

Botox side effects

Thank you for your question lexibaby. I am sorry to hear about your situation. Botox is a purified protein used to address wrinkles associated with facial expression. In the lower face it can be placed adjacent to the nose to address flaring. If the Botox spreads to the nearby LLSAN muscle, smiling can be affected. The LLSAN muscle is treated when addressing the gummy smile. Most people enjoy the results of their Botox treatment for 3-4 months. By this time side effects should be resolved. Please consult with a doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Botox results

Botox usually takes 3-4 months to wear off. If only a small amount was used, it may wear off sooner. Good luck.

Small amount of Botox

Botox can last up to 4 months but more often its closer to 3.  There is always a risk that Botox may spread to adjacent muscles and that is why you may notice a difference with your smile.  If you are unhappy give your doctor a call.

How long does botox last?

Thanks for reaching out.  Botox typically last 3 months, but will start to weaken after 2.  You may start to see an improvement even before the if only a small amount was used.
I hope this helps :)

John Paul Tutela, MD
Livingston Plastic Surgeon
5.0 out of 5 stars 30 reviews

Botox longevity

Botox will wear off completely in 3-4 months and it is gradual so you should get better over time.  Dose does not necessarily affect longevity

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.